Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 145, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 10, 2023, 11:01 PM CDT for Blue Earth County, Brown County, Watonwan County, Minnesota. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2023, 11:01 PM CDT (04:01 UTC)
- Expired
- Aug 10, 2023, 11:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blue Earth County, MN, Brown County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 11:10 PM CDT | TSTM WND DMG | New Ulm, MN | Dispatch relayed report of tree down in the city of New Ulm. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 7:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107
WUUS53 KMPX 110401
SVRMPX
MNC013-015-165-110445-
/O.NEW.KMPX.SV.W.0145.230811T0401Z-230811T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1101 PM CDT Thu Aug 10 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Brown County in south central Minnesota...
Western Blue Earth County in south central Minnesota...
Watonwan County in south central Minnesota...
* Until 1145 PM CDT.
* At 1101 PM CDT, a severe thunderstorm was located near Hanska, or 8
miles south of New Ulm, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Courtland around 1105 PM CDT.
Madelia around 1110 PM CDT.
Lake Crystal around 1120 PM CDT.
Other locations in the path of this severe thunderstorm include
Vernon Center and Good Thunder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4409 9480 4438 9456 4434 9447 4427 9441
4426 9433 4422 9422 4420 9422 4420 9414
4416 9406 4417 9401 4419 9401 4418 9399
4385 9411 4385 9453
TIME...MOT...LOC 0401Z 295DEG 34KT 4418 9445
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRB2 follow-up statements
005
WWUS53 KMPX 110423
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1123 PM CDT Thu Aug 10 2023
MNC013-015-165-110445-
/O.CON.KMPX.SV.W.0145.000000T0000Z-230811T0445Z/
Brown MN-Blue Earth MN-Watonwan MN-
1123 PM CDT Thu Aug 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN BROWN...WESTERN BLUE EARTH AND WATONWAN COUNTIES...
At 1123 PM CDT, a severe thunderstorm was located near Lake Crystal,
or 14 miles southeast of New Ulm, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated, along with a measured gust of 56 mph at
New Ulm earlier.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Crystal and Good Thunder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4409 9480 4438 9456 4434 9447 4427 9441
4426 9433 4422 9422 4420 9422 4420 9414
4416 9406 4417 9401 4419 9401 4418 9399
4385 9411 4385 9453
TIME...MOT...LOC 0423Z 294DEG 28KT 4413 9430
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB173
WWUS53 KMPX 110441
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Thu Aug 10 2023
MNC013-015-165-110451-
/O.EXP.KMPX.SV.W.0145.000000T0000Z-230811T0445Z/
Brown MN-Blue Earth MN-Watonwan MN-
1141 PM CDT Thu Aug 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN...WESTERN
BLUE EARTH AND WATONWAN COUNTIES WILL EXPIRE AT 1145 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
LAT...LON 4409 9480 4438 9456 4434 9447 4427 9441
4426 9433 4422 9422 4420 9422 4420 9414
4416 9406 4417 9401 4419 9401 4418 9399
4385 9411 4385 9453
TIME...MOT...LOC 0441Z 295DEG 34KT 4407 9412
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:29 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 10, 7:29 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 729 PM CDT Thu Aug 10 2023 .UPDATE... Issued at 650 PM CDT Thu Aug 10 2023 Updated to include 00z aviation discussion below. && .DISCUSSION...(This evening through Thursday) Issued at 230 PM CDT Thu Aug 10 2023 KEY MESSAGES: - Thunderstorms likely tonight. Severe thunderstorms capable of damaging wind possible from western Minnesota into the Twin Cities metro/ - Isolated severe thunderstorms capable of damaging wind & large hail possible Friday afternoon across eastern Minnesota & western Wisconsin. A decaying band of showers continues to move eastwards across Minnesota into western Wisconsin this afternoon, generated by weak ascent aloft by an increasing low-level jet. To the west of this band of clouds/showers, clear skies & increasing dew points will allow for an unstable atmosphere to develop by late afternoon across the eastern Dakotas & western Minnesota with surface-based CAPE values near 3000 J/kg. Severe thunderstorms are expected to develop by this evening across the Dakotas where the surface forcing is strongest, with these thunderstorms expected to quickly merge into a line of thunderstorms. This line of storms is expected to enter western Minnesota around 8-9 PM, reach the Twin Cities metro around midnight, & then continue across Wisconsin through the overnight hours. The potential for damaging wind gusts with these storms is most likely across western Minnesota, but they are expected to weaken as they move farther east into Minnesota & into an environment with decreasing instability. Thus, the threat for damaging winds is lower across eastern Minnesota & the Twin Cities metro tonight compared to western & central MN, but certainly can not be ruled out if the line of storms is able to maintain its intensity. Rainfall with the storms will likely be heavy, especially across western MN, but the amounts will be limited by the relatively fast storm motions. Areas of western Minnesota where the storms are strongest could see amounts around 1-1.5", while amounts taper down more to 0.1-0.25" across western Wisconsin & eastern Minnesota when the storms will likely have dissipated. ANy lingering rain will be east of the area by shortly after sunrise, with residual cloud cover expected to clear out through the morning. This will allow the atmosphere to destabilize by the afternoon, with 1000-2000 J/kg of surface-based CAPE developing across MN & western WI. Deep shear values will also be seasonally strong as a jetstreak aloft & surface low pass over the region, providing plenty of kinematic support for organized strong to severe thunderstorms. The deep shear vectors are largely unidirectional through the atmosphere but still oriented perpendicular to the surface forcing boundary, meaning that storms will remain fairly discrete & a few could become supercells, but they likely will not exhibit a lot of low- level rotation. Hi- resolution models generally depict a few well-defined & intense updraft helicity tracks when looking in the mid-levels (2-5 km), but little or nothing when looking in the low levels (0-2 km). This supports the general idea that large hail (potentially golf ball sized or larger) & a few damaging wind gusts are the primary threats with the strongest storms, while the chance for tornadoes looks low owing to the weak low-level shear/helicity & very high LCL heights (cloud bases). The most-likely area for storms to develop tomorrow afternoon still depends on how fast skies clear out tomorrow morning & where the surface boundary will be by mid to late- afternoon when instability will be highest for storms to initiate. This generally appears to be across the eastern half of Minnesota (east of a line stretching through Mankato & St. Cloud) with storms developing by 3-4 PM. Thunderstorms will continue into western Wisconsin during the evening, with thunderstorms mostly east of the area by 9-10 PM. Brief heavy downpours will accompany any thunderstorms, but precipitation amounts will be localized & likely not more than 0.5-1.00". Saturday's weather looks quiet but ensemble & deterministic guidance continues to highlight a good chance for widespread rain Sunday into Monday, as a strong shortwave deepens into an upper-level low over the region. The threat for heavy rain does not appear likely at this time but the NBM does indicate a 30-50% chance for >1" of rain over the area, meaning there is a good chance that most see locations see at least some beneficial rainfall Sunday into Monday. Beyond Monday, temperatures look to be generally cooler than normal as lower heights aloft persist into next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 650 PM CDT Thu Aug 10 2023 Still expecting a complex of thunderstorms to move into western MN from activity currently developing over the eastern Dakotas, then continue eastward through this evening into the early morning hours, impacting central-eastern MN into western WI. Most short-term models have the convection impacting all terminals so have included TEMPO groups of IFR-visibility and MVFR-ceiling conditions for TSRA at all sites, along with strong winds indicative of the potential for the storms to possibly be strong-severe. Some MVFR ceilings are then possible thru the remainder of the pre-dawn hours. Another round of precipitation looks likely Friday afternoon. Have included additional TEMPO groups to account for that timing but have held off the mention of TS/CB at this point to await better clarification on model projection. KMSP...VFR to start but will look for thunderstorms to impact the terminal in the 04z-08z timeframe. That's not to say that there will be a solid 4hrs of TSRA but that the window is a 4hr window, during which time the storms will move through but still some uncertainty should additional mesoscale/microscale development occur in front of or behind the main line. The activity will be to the east of MSP by the early morning hours, with a break from precipitation until Friday afternoon. /OUTLOOK FOR KMSP/ Sat...VFR. Wind NW 10-15kts. Sun...VFR/MVFR, with -TSRA/SHRA likely. Wind S 5-10kts becoming W 15-20kts. Mon...VFR. Wind NW 15-25kt with higher gusts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC DISCUSSION...ETA AVIATION...JPC
Hazardous weather outlook, Aug 10, 2:49 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 249 PM CDT Thu Aug 10 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 112000- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 249 PM CDT Thu Aug 10 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected to move into western Minnesota around 6 to 7 PM, move eastward overnight, and weaken as they approach Wisconsin. A few severe storms are possible, the main threat is damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday afternoon/evening, scattered to numerous thunderstorms will redevelop, with higher chances north of I-94 and east of I-35. Some storms may be severe with large hail and damaging winds. There is another chance of thunderstorms Sunday and Sunday evening, severe weather could be possible, but there is more uncertainty with this event. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. jrb
In the hours before
Special weather statement, Aug 10, 10:15 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Thu Aug 10 2023
MNZ065>067-073-110400-
McLeod MN-Sibley MN-Renville MN-Redwood MN-
1015 PM CDT Thu Aug 10 2023
...Strong thunderstorms will impact portions of western Sibley,
northeastern Redwood, southwestern McLeod and eastern Renville
Counties through 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Hector to Franklin. Movement
was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Hector around 1020 PM CDT.
Buffalo Lake around 1025 PM CDT.
Fairfax around 1030 PM CDT.
Stewart around 1035 PM CDT.
Other locations in the path of these storms include Gibbon, Brownton,
Winthrop and Lafayette.
This includes U.S. Highway 212 between mile markers 85 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central, central and southwestern Minnesota.
&&
LAT...LON 4446 9474 4446 9480 4449 9484 4449 9503
4483 9480 4482 9421 4445 9440 4445 9473
TIME...MOT...LOC 0315Z 271DEG 34KT 4482 9472 4456 9490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TDHLocal storm report, Aug 10, 10:18 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1018 PM CDT Thu Aug 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM Tstm Wnd Gst 1 SSE North Redwood 44.55N 95.08W
08/10/2023 M48 MPH Redwood MN ASOS
ASOS station KRWF Redwood Falls AP.
&&
TDHSpecial weather statement, Aug 10, 10:33 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1033 PM CDT Thu Aug 10 2023
MNZ073>075-082-110430-
Brown MN-Watonwan MN-Nicollet MN-Redwood MN-
1033 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of Redwood, Brown,
northwestern Watonwan and northwestern Nicollet Counties through 1130
PM CDT...
At 1033 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morgan, or 16 miles southeast of Redwood Falls, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sleepy Eye around 1050 PM CDT.
Other locations in the path of this storm include New Ulm.
This includes the following highways...
U.S. Highway 14 between mile markers 53 and 101.
U.S. Highway 71 between mile markers 52 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central, central and southwestern Minnesota.
&&
LAT...LON 4407 9486 4411 9487 4411 9501 4413 9510
4420 9510 4419 9535 4421 9543 4464 9534
4460 9512 4457 9509 4452 9488 4446 9480
4445 9439 4403 9470
TIME...MOT...LOC 0333Z 280DEG 30KT 4434 9492
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JRBSpecial weather statement, Aug 10, 10:37 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1037 PM CDT Thu Aug 10 2023
MNZ059-066-068-110415-
McLeod MN-Carver MN-Wright MN-
1037 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of southwestern Wright,
eastern McLeod and western Carver Counties through 1115 PM CDT...
At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Dassel, or 8 miles northeast of Hutchinson, moving
east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Cokato and Silver Lake around 1040 PM CDT.
Winsted and Howard Lake around 1050 PM CDT.
Other locations in the path of this storm include Montrose,
Watertown, Delano and Rockford.
This includes the following highways...
U.S. Highway 12 between mile markers 117 and 140.
U.S. Highway 212 between mile markers 114 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Minnesota.
&&
LAT...LON 4471 9427 4485 9423 4516 9422 4515 9372
4509 9373 4506 9377 4490 9377 4489 9374
4481 9374 4471 9381
TIME...MOT...LOC 0337Z 266DEG 38KT 4499 9427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRBSpecial weather statement, Aug 10, 10:40 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1040 PM CDT Thu Aug 10 2023
MNZ067-075-110430-
Sibley MN-Nicollet MN-
1040 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of Sibley and Nicollet
Counties through 1130 PM CDT...
At 1040 PM CDT, trained weather spotters reported a strong
thunderstorm near Gibbon, or 19 miles north of New Ulm, moving east
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Winthrop around 1045 PM CDT.
Gaylord around 1055 PM CDT.
Other locations in the path of this storm include Arlington, Le Sueur
and Henderson.
This includes the following highways...
U.S. Highway 14 between mile markers 110 and 130.
U.S. Highway 169 between mile markers 56 and 58, and between mile
markers 61 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and central Minnesota.
&&
LAT...LON 4420 9414 4420 9424 4434 9447 4463 9432
4464 9426 4471 9425 4471 9389 4468 9389
4467 9377 4463 9377 4459 9389 4451 9388
4439 9396 4434 9393 4426 9403 4417 9401
4416 9406
TIME...MOT...LOC 0340Z 284DEG 36KT 4459 9445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRBSpecial weather statement, Aug 10, 11:00 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1100 PM CDT Thu Aug 10 2023
MNZ074-082-083-110445-
Brown MN-Blue Earth MN-Watonwan MN-
1100 PM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of southeastern Brown,
western Blue Earth and Watonwan Counties through 1145 PM CDT...
At 1059 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hanska, or 8 miles south of New Ulm, moving southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated, also measured 39 mph wind gust in New Ulm.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Courtland around 1105 PM CDT.
Madelia around 1110 PM CDT.
Other locations in the path of this storm include Lake Crystal,
Vernon Center and Good Thunder.
This includes the following highways...
U.S. Highway 14 between mile markers 102 and 103.
U.S. Highway 169 between mile markers 26 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Minnesota.
&&
LAT...LON 4395 9479 4434 9447 4427 9441 4426 9433
4421 9424 4422 9422 4420 9422 4420 9414
4416 9406 4417 9401 4419 9401 4418 9399
4385 9411 4384 9452
TIME...MOT...LOC 0359Z 296DEG 34KT 4419 9448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| Aug 10, 8:16 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 44 min |
| Aug 10, 8:30 PM CDT | Special Weather Statement | MPX | Swift | 30 min |
| Aug 10, 8:59 PM CDT | Special Weather Statement | MPX | Chippewa | 31 min |
| Aug 10, 9:09 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 36 min |
| Aug 10, 9:30 PM CDT | Special Weather Statement | MPX | Kandiyohi | 30 min |
| Aug 10, 9:33 PM CDT | Special Weather Statement | MPX | Renville | 42 min |
| Aug 10, 10:00 PM CDT | Special Weather Statement | MPX | McLeod, Meeker | 45 min |
| Aug 10, 10:15 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Aug 10, 10:33 PM CDT | Special Weather Statement | MPX | Brown, Redwood | 57 min |
| Aug 10, 10:37 PM CDT | Special Weather Statement | MPX | Carver | 38 min |
| Aug 10, 10:40 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 50 min |
| Aug 10, 11:00 PM CDT | Special Weather Statement | MPX | Blue Earth, Watonwan | 45 min |
| Aug 10, 11:07 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 53 min |
| Aug 10, 11:16 PM CDT | Special Weather Statement | MPX | Le Sueur | 44 min |
| Aug 10, 11:28 PM CDT | Special Weather Statement | MPX | Martin | 47 min |
| Aug 10, 11:53 PM CDT | Special Weather Statement | MPX | Dakota, Ramsey, Washington | 52 min |
| Aug 10, 11:53 PM CDT | Special Weather Statement | MPX | Blue Earth | 37 min |
| Aug 10, 11:57 PM CDT | Special Weather Statement | MPX | Rice | 48 min |
| Aug 10, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 46 min |
| Aug 11, 12:10 AM CDT | Special Weather Statement | MPX | Faribault | 35 min |
| Aug 11, 12:28 AM CDT | Special Weather Statement | MPX | Waseca | 47 min |
| Aug 11, 12:32 AM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Aug 11, 12:40 AM CDT | Special Weather Statement | MPX | Goodhue, Steele | 50 min |
| Aug 11, 1:24 AM CDT | Special Weather Statement | MPX | Goodhue | 36 min |
| Aug 11, 2:02 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 43 min |
| Aug 11, 2:20 PM CDT | Special Weather Statement | MPX | Mille Lacs | 40 min |
| Aug 11, 2:26 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 34 min |
| Aug 11, 2:43 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 47 min |
| Aug 11, 3:22 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 38 min |
| Aug 11, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs | 35 min |
| Aug 11, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 43 min |
| Aug 11, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 39 min |
| Aug 11, 3:54 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 51 min |
| Aug 11, 4:09 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 51 min |
| Aug 11, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 38 min |
| Aug 11, 4:29 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 46 min |
| Aug 11, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 27 min |
| Aug 11, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 23 min |
| Aug 11, 4:49 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 11 min |
| Aug 11, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Scott, Sibley | 32 min |
| Aug 11, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, McLeod, Ramsey, Scott and 2 more | 60 min |
| Aug 11, 5:13 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet, Sibley | 47 min |
| Aug 11, 5:16 PM CDT | Tornado Warning | MPX | Le Sueur, Nicollet, Sibley | 16 min |
| Aug 11, 5:29 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 46 min |
| Aug 11, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 30 min |
| Aug 11, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 33 min |
| Aug 11, 5:54 PM CDT | Special Weather Statement | MPX | Steele | 36 min |
| Aug 11, 6:01 PM CDT | Special Weather Statement | MPX | Faribault, Martin | 44 min |
| Aug 11, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Steele, Waseca | 57 min |
| Aug 11, 6:32 PM CDT | Special Weather Statement | MPX | Goodhue | 28 min |
| Aug 11, 6:32 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| Aug 11, 6:37 PM CDT | Special Weather Statement | MPX | Martin | 23 min |
| Aug 11, 6:39 PM CDT | Special Weather Statement | MPX | Todd | 51 min |
| Aug 11, 6:49 PM CDT | Tornado Warning | MPX | Steele | 11 min |
| Aug 11, 6:55 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 35 min |
| Aug 11, 6:57 PM CDT | Special Weather Statement | MPX | Le Sueur, Rice | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.